Jump to content

Search the Community

Showing results for tags 'paroxetin'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi All, First of all I am so pleased that I found out about this website because in my own country The Netherlands, there is so little information about withdrawal effects of SSRI and SNRIs. It really warms my heart, that there is so much support and sharing of experiences here, I know now I am not alone! I am a female of 32 years and use paroxetine (seroxat) for 11 years now. After an intense 3 months inside a psychology clinic I learned a lot about myself and decided I don't longer need the medication. My journey so far: 9 years 20 mg, 1,5 year
  2. Dear all, I have done all the research possible and contact all persons in the Netherlands who could help me find the answers for coping with this rollercoaster ride of tapering my last 2,5 mg of paroxetine (paxil). I managed to get in touch with a researcher in the area of tapering and withdrawal effects of anti-depressants. He was really helpful with my questions about tapering of and was so kind to share his latest upcoming publication about withdrawal effects and the importance of good guidance from our doctors. I found this article very inspirational and heart warming to
  3. Struggling here ???? Sorry in advance for any mistakes, I'm from The Netherlands so english is not my first language. I don't want to go back to taking seroxat and I truely believe it is possible for me to get a grip on my anxiety and hypochondria without pills and with therapy. But I start doubting myself when my doctor says 'why stop in the first place?' And my friends are saying 'This is taking too long!' after three months! I understand it must be difficult for them to see me struggle but I'm not ready to give in. But it is getting harder and harder. But I'm glad I have fou
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy